Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Rash on abdomen and thigh, abdominal pain and nausea

I have a rah on my tummy from the right of my belly button(my right) spreading around my back a little and up an to the right ending at the right bottom of my right breast. I have had abdominal pain , nausea. The rash is little raised slightly red bumps , and inches a little bit sometimes but when I scratch it is very sensitive so I don t. Also, I have another rash on the inside of my left thigh. It is lots of bright red spots that are not raised.
Mon, 7 May 2012
Report Abuse
General & Family Physician 's  Response
Dear Flame,

Your rash and abdominal pain might be linked or maybe two different conditions. You should get a visual examination done by a physician. The rash might be a superficial infection and abdominal pain and nausea might be because of a (separate) stomach/intestinal condition. To relieve your symptoms you can use superficial soothing creams and anti-allergic medication available over the counter. If you develop any other symptoms you must immediately visit a doctor.

Do well.
I find this answer helpful
OBGYN Dr. Timothy Raichle's  Response

This is best evaluated in person where someone can look at the rash. From what you describe, it sounds like you might have 'shingles'.

This is a reactivation of the varicella zoster virus (related to chicken pox). It can occur exactly like you describe and should be treated with antivirals. Untreated 'zoster' can lead to chronic pain - so go get it checked out!

Good luck!
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Rash on abdomen and thigh, abdominal pain and nausea

Dear Flame, Your rash and abdominal pain might be linked or maybe two different conditions. You should get a visual examination done by a physician. The rash might be a superficial infection and abdominal pain and nausea might be because of a (separate) stomach/intestinal condition. To relieve your symptoms you can use superficial soothing creams and anti-allergic medication available over the counter. If you develop any other symptoms you must immediately visit a doctor. Do well.